# SDR 98UAL900136

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Engine: Pwa PW2037
- Propeller: 9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD AFTER HEARING LOUD NOISE AND SEEING A FLASH FROM THE RIGHT SIDE OF AIRCRAFT.  ENGINES OPERATED NORMALLY UPON RETURN.  *S/D*  AUTOTHROTTLES ON, NO ABNORMAL INDICATIONS ON ANY ENG INSTRUMENT, NO EICAS MESSAGES.  RETURNED TO ORD WITH NO FURTHER PROBLEMS- ENGINES OPERATED NORMALLY DURING RETURN.  ACCOMPLISHED FIM 71-05-00 PG104-105.  NO DEFECTS ON BORESCOPE, CHIP DETECTORS, OR MESSAGES.  REPLACED OIL FILTER MM 79-21-05.  NO LEAKS NOTED AFTER ENGINE RUNUP.
